# SDR DALA2015111306945

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 46,589 hours, 15,411 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FOUND ON LT ELEVATOR BOTTOM SIDE AND T/E.  BURN MARKS ARE CLUSTERED IN A 6" X 8" AREA, 6" AFT OF THE FWD EDGE OF THE ELEVATOR AND CENTERED AT N ELEV, BS 257.  DAMAGE FALLS IN ZONE II REF SRM 55- 20-01 P101. COMPLETED DETAILED PROCEDURE IAW AMM 05-51-19E, 1,(D) 3. TEST OK.  APPLIED REPAIRS AT 6" X 8" AREA, 5 MINOR SURFACE DELAMINATIONS IAW SRM 51-70-17.
